SciELO - Scientific Electronic Library Online

vol.12 número2Differences of weighted composition operators between weighted Banach spaces of holomorphic functions and weighted Bloch type spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.12 no.2 Temuco  2010 

CUBO A Mathematical Journal Vol.12, N°02, (1-17). June 2010


Existence Results for Semilinear Differential Evolution Equations with Impulses and Delay


Nadjet Abada, Mouffak Benchohra 1 and Hadda Hammouche

Département de Mathématiques, Université Mentouri Constantine,Francia email:

Laboratoire de Mathématiques, Université de Sidi Bel Abbés, BP 89, 22000 Sidi Bel Abbés, Algérie. email:

Département de Mathematiques, Université Kasdi Merbah Ouargla, Algérie. email:


In this paper, we establish sufficient conditions for the existence of mild and extremal solutions for some densely defined impulsive functional differential equations in separable Banach spaces with local and nonlocal conditions. We shall rely for the existence of mild solutions on a fixed point theorem due to Burton and Kirk for the sum of completely continuous and contraction operators, and for the existence of extremal solutions on Dhage’s fixed point theorem.

Key words and phrases: Densely defined operator, impulsive functional differential equations, fixed point, semigroups, mild solutions, extremal mild solutions, nonlocal condition, separable Banach space.


En este artículo establecemos condiciones suficientes para la existencia de soluciones suaves y extremas para algunas ecuaciones diferenciales funcionales impulsivas densamente definidas en espacios de Banach separables con condiciones locales y no locales. Para la existencia de soluciones suaves usaremos un teorema de punto fijo debido a Burton y Kirk para la suma de un operador completamente continuo y otro contractivo; para la existencia de soluciones extremas usaremos el teorema de punto fijo de Dhage.

AMS (MOS) Subj. Class.: 34A37, 34K30, 34K35, 34K45.


1Corresponding author


[1] N. U. Ahmed, Semigroup Theory with Applications to Systems and Control, Pitman Research Notes in Mathematics Series, 246. Longman Scientific & Technical, Harlow; John Wiley & Sons, New York, 1991.        [ Links ]

[2] N. U. Ahmed, Dynamic Systems and Control with Applications, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2006.        [ Links ]

[3] N. U. Ahmed, Systems governed by impulsive differential inclusions on Hilbert spaces, Nonlinear Anal. 45 (2001), 693-706.        [ Links ]

[4] N. U. Ahmed, Optimal control for impulsive systems in Banach spaces, Inter. J. Differ. Equ. Appl. 1 (1) (2000), 37-52.        [ Links ]

[5] D.D. Bainov and P.S. Simeonov, Systems with Impulsive effect, Horwood, Chichister, 1989.        [ Links ]

[6] M. Benchohra, J. Henderson and S. K. Ntouyas, Impulsive Differential Equations and Inclusions, Hindawi Publishing Corporation, Vol 2, New York, 2006.        [ Links ]

[7] M. Benchohra and S.K. Ntouyas, Existence and controllability results for multivalued semilinear differential equations with nonlocal conditions, Soochow J. Math. 29 (2003),157-170.        [ Links ]

[8] M. Benchohra and S. K. Ntouyas, Existence of mild solutions for certain delay semilinear evolution inclusions with nonlocal condition, Dynam. Systems Appl. 9 (3) (2000), 405-412.        [ Links ]

[9] M. Benchohra and S. K. Ntouyas, Existence of mild solutions of semilinear evolution inclusions with nonlocal conditions, Georgian Math. J. 7 (2) (2002), 221 - 230.        [ Links ]

[10] T.A. Burton and C. Kirk, A fixed point theorem of Krasnoselskiii-Schaefer type, Math. Nachr. 189 (1998), 23-31.        [ Links ]

[11] L. Byszewski, Theorems about existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl. 162 (1991), 494-505.        [ Links ]

[12] L. Byszewski, Existence and uniqueness of mild and classical solutions of semilinear functionaldifferential evolution nonlocal Cauchy problem. Selected problems of mathematics, 25-33, 50th Anniv. Cracow Univ. Technol. Anniv. Issue, 6, Cracow Univ. Technol., Krakow, 1995        [ Links ]

[13] L. Byszewski and H. Akca, On a mild solution of a semilinear functional-differential evolution nonlocal problem, J. Appl. Math. Stochastic Anal. 10 (1997), 265-271.        [ Links ]

[14] L. Byszewski and V. Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal. 40 (1991), 11-19.        [ Links ]

[15] T. Cardinali and P. Rubbioni, Mild solutions for impulsive semilinear evolution differential inclusions. J. Appl. Funct. Anal. 1 (2006), 303-325.        [ Links ]

[16] B. C. Dhage, Fixed-point theorems for discontinuous multivalued operators on ordered spaces with applications, Comput. Math. Appl. 51 (2006), 589-604.        [ Links ]

[17] D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, 1988.        [ Links ]

[18] J. K. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York, 1977.        [ Links ]

[19] J. K. Hale and S. Verduyn Lunel, Introduction to Functional -Differential Equations, Applied Mathematical Sciences, 99, Springer-Verlag, New York, 1993.        [ Links ]

[20] S. Heikkila and V. Lakshmikantham, Monotone Iterative Technique for Nonlinear Discontinuous Differential Equations, Marcel Dekker Inc., New York, 1994.        [ Links ]

[21] Sh. Hu and N. Papageorgiou, Handbook of Multivalued Analysis, Volume I: Theory, Kluwer Academic Publishers, Dordrecht, 1997.        [ Links ]

[22] M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, de Gruyter Series in Nonlinear Analysis and Applications, Berlin, 2001.        [ Links ]

[23] V. Kolmanovskii, and A. Myshkis, Introduction to the Theory and Applications of Functional-Differential Equations. Mathematics and its Applications, 463. Kluwer Academic Publishers, Dordrecht, 1999.        [ Links ]

[24] V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of Impulsive Differntial Equations, Worlds Scientific, Singapore, 1989.        [ Links ]

[25] J.H. Liu, Nonlinear impulsive evolution equations, Dynam. Contin. Discrete Impuls. Systems 6 (1999), 77-85.        [ Links ]

[26] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.        [ Links ]

[27] Yuri V. Rogovchenko , Impulsive evolution systems: Main results and new trends, Dyn. Contin. Discrete Impuls. Syst. 3 (1) (1997), 57-88.        [ Links ]

[28] Yuri V. Rogovchenko, Nonlinear impulsive evolution systems and applications to population models, J. Math. Anal. Appl. 207 (2) (1997), 300-315.        [ Links ]

[29] A.M. Samoilenko and N.A. Perestyuk, Impulsive Differential Equations World Scientific, Singapore, 1995.        [ Links ]

[30] J. Wu, Theory and Applications of Partial Functional Differential Equations, Applied Mathematical Sciences 119, Springer-Verlag, New York, 1996        [ Links ]

Received: December 2008.

Revised: January 2009.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons